# SDR SWAA2024011531924

- Difficulty date: December 14, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A INTERNAL CAVITY RIB 8 VERTICAL STABILIZER 2023-758466<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] REPLACED RIB 8 LOC ON ACCESS PANEL 321A INTERNAL CAVITY VERTICAL STABILIZER IAW B737-700 51-40-02 AND DRAWING 174A0103 REV:- SEE INDIVIDUAL SIGNOFFS BELOW;[03] COMPLETE TASK CERTIFIED
